• Newbie with a sex drive question

    1454007832
    Naughtymermaid [sign in to see picture]
    • Rank: Major
    • Posts: 27
    • Joined: 3 Jan 2016

    Hey guys, been reading all of your posts for a while now and I know you will be able to give me sound advice regarding a "problem" I'm having. I stopped hormonal contraception a few months ago, I hadn't realised until I stopped it that it had killed my sex drive, but since stopping my drive has gone mental, and its at the point where is driving me to distraction. Can anyone tell me if this is normal? Will it calm down? I have never been like this in my life and my OH is obviously reaping the benfit but I'm actually craving it every day and night to the point of sheer distraction. 

    1454007966
    BumblebeeBuzzed [sign in to see picture]
    • Rank: Lieutenant Colonel
    • Posts: 325
    • Joined: 28 Oct 2015

    It should. It did with me, anyway! For a month or two I was crazy for it. Now, I've settled out.
    But if you're concerned, don't hesitate to see a doctor. Hormonal imbalance can cause so many horrible side effects.
    Good luck

    1454008033
    JJLWB [sign in to see picture]
    • Rank: General
    • Posts: 768
    • Joined: 27 Aug 2015

    Yeah this is really common. Same happened to me but it soon settled down so don't worry too much.

    1454010177
    Naughtymermaid [sign in to see picture]
    • Rank: Major
    • Posts: 27
    • Joined: 3 Jan 2016

    Thanks to you both for replying, I'm so glad to hear that it calms down, I wouldn't mind too much but I suffer from gynelogical problems and I am always sore after sex and have a lot of uti's so its almost like torture as I know I'll end up sorer if I do anything but at the same time I cannot stop thinking about it lol thanks again, I feel a lot better knowing that others have experienced similar issues

    1454012240
    bex1213 [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 962
    • Joined: 26 Jan 2011

    I'm sorry to hear about all of your problems and I really REALLY don't want to scare you but mine didn't die down. I had the implant out for 2 years and felt the same increased level of sex drive for the entire time. Everyone is different. If it's a real problem, go see your doctor and get some advice. I hope it all works out for you sweets!x

    1454016479
    VABarnes [sign in to see picture]
    • Rank: Colonel
    • Posts: 27
    • Joined: 4 Nov 2014

    bex1213 wrote:

    I'm sorry to hear about all of your problems and I really REALLY don't want to scare you but mine didn't die down. I had the implant out for 2 years and felt the same increased level of sex drive for the entire time. Everyone is different. If it's a real problem, go see your doctor and get some advice. I hope it all works out for you sweets!x

    Ditto Bex! Same for me however I also have a friend who had it all the opposite was around. Each body is different.

    1454020952
    susan50 [sign in to see picture]
    • Rank: Captain
    • Posts: 63
    • Joined: 5 Nov 2015

    maybe a good, balanced mutli-vitamin would help? particularly the B vitamins. just to get you on an even keel as it were - you can get women's multi-vits that are age-appropriate.

    1454035244

    [suspended user]

    suspended user
    • Rank: Field Marshall
    • Posts: 2844
    • Joined: 16 Jan 2015

    All normal, I came off meds for pain 19 mths ago and the drive is insane! Be it the pill, meds etc they can affect the drive...

    Go with the flow..

    1454040611
    Vanessa8 [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 3009
    • Joined: 7 Jan 2014

    I went off the pill and the same thing happened. It leveled out but it stayed "up" more than when I was on the pill. Thank god for toys, takes the edge off some days.

    1454084170
    kitjos [sign in to see picture]
    • Rank: Lieutenant
    • Posts: 20
    • Joined: 4 Mar 2014

    Ditto. I stopped the pill about a month ago as i was going to switch to a new mini pill but wanted a break. Within those 4 weeks, it was INSANE! I knew contraceptive's can lessen the want for sex, but not as much as this . As others have said, it may level out after a month or so, let your natural hormones balance you out. I've been on new mini pill for 3 weeks now and my mood for sex is on the rise - was prerry stagnant in them first few weeks. My husband has a lowish sex drive so i just take care of myself daily. But yeh, it's on my mind 80% of my day....

    Good luck!! x

    Post a reply to this thread

    Please sign in to post messages to the forum.